MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL
Model Number AESR60P
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two reloads were reported to have the same issue.Manufacturing date and expiration date of the aesr60p reload of lot 25br416 is reported in field h4.Additional reload (lot 25br443) was manufactured on 05/01/2025.
 
Event or Problem Description
The aeon endoscopic stapler consists of a handle and reload.During a thoracic lobectomy, the surgeon was using aesr60p reloads on normal lung parenchyma.It was reported that the pin between the catridge and the anvil had come loose and fallen into the site.The surgeon was able to retrieve the component out of the patient.No patient harm.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
kerry mcconnaughay
23 crosby drive
bedford, MA 01730
MDR Report Key22581695
Report Number3012998149-2025-00004
Device Sequence Number7985911
Product Code GAG
UDI-Device Identifier00851574008721
UDI-Public(01)00851574008721(17)300430(10)25BR416
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAESR60P
Device Lot Number25BR416, 25BR443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown